Volume 16, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Stabilizing Heegaard splittings of high-distance knots

George Mossessian

Algebraic & Geometric Topology 16 (2016) 3419–3443
Bibliography
1 D Bachman, Heegaard splittings of sufficiently complicated 3–manifolds, I : Stabilization, preprint (2009) arXiv:0903.1695
2 J Hass, A Thompson, W Thurston, Stabilization of Heegaard splittings, Geom. Topol. 13 (2009) 2029 MR2507114
3 J Hempel, 3–manifolds as viewed from the curve complex, Topology 40 (2001) 631 MR1838999
4 J Johnson, Bounding the stable genera of Heegaard splittings from below, J. Topol. 3 (2010) 668 MR2684516
5 J Johnson, Automorphisms of the three-torus preserving a genus-three Heegaard splitting, Pacific J. Math. 253 (2011) 75 MR2869435
6 J Johnson, An upper bound on common stabilizations of Heegaard splittings, preprint (2011) arXiv:1107.2127
7 J Johnson, M Tomova, Flipping bridge surfaces and bounds on the stable bridge number, Algebr. Geom. Topol. 11 (2011) 1987 MR2826930
8 T Kobayashi, Classification of unknotting tunnels for two bridge knots, from: "Proceedings of the Kirbyfest" (editors J Hass, M Scharlemann), Geom. Topol. Monogr. 2, Geom. Topol. Publ. (1999) 259 MR1734412
9 J N Mather, Stability of C mappings, V : Transversality, Advances in Math. 4 (1970) 301 MR0275461
10 K Morimoto, M Sakuma, On unknotting tunnels for knots, Math. Ann. 289 (1991) 143 MR1087243
11 K Reidemeister, Zur dreidimensionalen Topologie, Abh. Math. Sem. Univ. Hamburg 9 (1933) 189 MR3069596
12 H Rubinstein, M Scharlemann, Comparing Heegaard splittings of non-Haken 3–manifolds, Topology 35 (1996) 1005 MR1404921
13 J Singer, Three-dimensional manifolds and their Heegaard diagrams, Trans. Amer. Math. Soc. 35 (1933) 88 MR1501673
14 M Tomova, Multiple bridge surfaces restrict knot distance, Algebr. Geom. Topol. 7 (2007) 957 MR2336246
15 F Waldhausen, On irreducible 3–manifolds which are sufficiently large, Ann. of Math. 87 (1968) 56 MR0224099